# SDR V0DR20140908002

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- System (JASC): 2121 · Air Distribution Fan
- Part: Wheel
- Part number: FE5002161CW
- Condition: Cracked
- Location: Vent Blower
- Component: Vent Blower, Electromech, EM630
- Component part number: 11438002811
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED VENT BLOWER IN FOR OVERHAUL.  THE TECHNICIAN WAS REASSEMBLING THE VENT BLOWER, AFTER GETTING THE BLOWER ASSEMBLY TOGETHER HE PREPARED THE VENT BLOWER TO RUN IN THE BRUSHES.  NOTED THAT WITH POWER APPLIED TO THE VENT BLOWER A NOISE, FAINT, WAS HEARD UPON SPINNING OF THE FAN.  REMOVED POWER FROM THE VENT BLOWER, REMOVED THE VENT BLOWER FROM THE RUN IN BENCH.  NOTED UPON INSPECTION THE WHEEL APPEARED LOOSE.  FURTHER INSPECTION REVEALED THAT THE SET SCREW USED TO SECURE THE BLOWER WHEEL TO THE ARMATURE SHAFT WAS CRACKED AT THE CORNER WHERE THE SET SCREW FLATS COME TOGETHER.  R & R OF BLOWER WHEEL RESOLVED THE ISSUE.
